header gif

 

PAPERS

 

2015

  • A. O. Celebi, Mityushev V. V.; Schwarz problem for bi-analytic functions in multiply connected domains; CVEE, Vol.60, 566 – 582, 2015.
  • A. O. Celebi, V. K. Kalantarov; Decay of solutions and structural stability for the coupled Kuramoto-Sivashinsky-Ginzburg-Landau equations; Appl. Anal. Vol.94, 2342 – 2354, 2015.
  • K.İlhan İkeda, ''Basic Properties of the Non-Abelian Global Reciprocity Map'', Mathematics in the 21st Century, Springer Proceedings in Mathematics& Statistics Volume 98, 2015, pp 45-92.
  • O.Esen and H. Gümral, (2015) "Tulczyjew's Triplet for Lie Groups II: Dynamics" (in review)
  • O.Esen and H. Gümral, (2015) "Reductions of Dynamics on Second Iterated Bundles of Lie Groups" (in review)

 

2014

  • A. O. Celebi, U.Aksoy; Polyharmonic Robin problem for complex linear partial differential equations, CVEE, Vol. 59; 1679-1695, 2014.
  • A. O. Celebi, M. Kaya; Global attractors for the regularized Benard problem; Appl. Anal. Vol 93,1989-2001, 2014.
  • A. O. Celebi, V.K. Kalantarov; Decay of solutions and structural stability for the coupled Kuramoto- Sivashinsky- Ginzburg-Landau equations; (to be published in Appl. Anal)
  • O.Esen and H.Gümral,"Tulczyjew's Triplet for Lie Groups I: Trivializations and Reductions", Journal of Lie Theory , "24",1115-1160 pp.
  • A.Papadopoulos,M. Nadar,F. Kizilaslan; Classical and Bayesian estimation of P(Y<X) Kumaraswamy's distribution; Journal of Statistical Computation and Simulation 01/2014I 84(7):1505-1529.
  • Sönmez, O., Ünlü, Y., m-Potent Elements in Order-Preserving Transformation Semigroups and Ordered Trees, Communications in Algebra, 42/1 (2014) 332--342.

2013

  • A. O. Celebi, U. Aksoy; Boundary Value Problems for Higher Order Complex Lineer Partial Differential Equations, Interactions between real and complex analysis: Proceedings of 20th ICFIDCAA; Editors: Le Hung Son, Wolfgang Tutschke, pp. 303-331, 2013.
  • A.Papadopoulos,M. Nadar,F. Kizilaslan; Statistical analysis for Kumaraswamy's distribution based on record data; 2013, vol 54, issue 2, pages 355-369.
  • K.İlhan İkeda;"On the non-abelian global class field theory" Anneles mathematiques du Quebec, 37 (2), 2013, pp.129-172.

2012

  • O. Esen  and H.Gümral (2012), Geometry of plasma dynamics II: Lie algebra of Hamiltonian vector fields, (accepted), Geometry of plasma dynamics II : Lie algebra of Hamiltonian vetor fields, J. Geom. Mech., Vol 4, No 3, (2012), 239-269. (you may see http://asrxiv.org/abs/1203.1437 )
  • A. O. Celebi, U. Aksoy; Dirichlet problem for generalized inhomogenous poly-harmonic equation in an annular domain, CVEE, Vol. 57, 229-241,2012 (dedicated to R. P. Gilbert on his 80th birthday)
  • K.İlhan İkeda 2-boyutlu Langlands karsiliklilik ilkesi: M. M. Kapranov'un çalismasi üzerine notlar, Fizik Dünyası Dergisi, Ankara Üniversitesi, Cilt 1 (1), 2012, 1-7

2011

  • O. Esen  and H.Gümral, Lifts, Jets and Reduced Dynamics, Int. J. of Geom. Meth. in Mod. Phys. 8 (2011) 331–344.
  • E. Abadoğlu and H. Gümral,  Poisson Structures for Aristotelian Model of Three-Body Motion, J. Phys. A: Math.  And Theor. (2011) in pres.
  • A.O. Celebi, S. Gur, V. K. Kalantarov; Structural stability and decay estimates for marine riser equations, Mathematical and Computer Modeling, Vol.54, 3182 – 3188, 2011.
  • A.O. Celebi, U. Aksoy; A hierarchy of singular integral operators for mixed boundary value problems Proceedings of A. Razmadze Mathematical Institute, Vol.156, 1 – 15, 2011. (for academician N. Muskhelishvili)
  • A. Papadopoulos (with M Nadar), Bayesian Analysis for the Burr Type XII Distribution Based on Record Values, Statistica, No 4, 2011
  • A. Papadopoulos, Prediction of the next eartquake in te Mexican subduction zone and NFZ using the predictive distribution, Geofisica Internacional, 50-2:191-197, (2011)

2010

  • K. İlhan İkeda and Erol Serbest, Non-abelian local reciprocity law, Manuscripta Mathematica, Volume 132, Numbers 1-2 / (2010) 19-49
  • K. İlhan İkeda and Erol Serbest, Ramification theory in non-abelian local class field theory,  Acta Aritmetica,  144 (2010), 373-393 
  • Hasan Gümral, Geometry of Plasma Dynamics I: Group of Canonical Diffeomorphisms, J. Math. Phys. 51 (2010)
  • H.Gümral, Kanonik Dönüşümler Grubu ve Plazma Dinamiği, “XVI. Ulusal Mekanik Kongresi-bildiriler-“ (Yayına hazırlayanlar: A.Y. Aköz, H. Engin, Ü. Gülçat, A. Hacınlıyan) (Nisan 2010) 631-649.
  • H.Gümral, Existence of Hamiltonian Structure in 3D, Adv. in Dyn. Sys. and Appl., 5 (2010) 159-171.
  • H.Gümral, Yavuz Nutku, “Anılarla/With Memories Yavuz Nutku”, (Yayına hazırlayan: Yılmaz Akyıldız) Uygulamalı Matematik Enstitüsü, ODTÜ (Ankara, 2010) 3-16.
  • K. Saygılı, Trkalian fields and Radon transformation, J. Math. Phys. Vol 51 (2010)  
  • A. O. Celebi (with U. Yuksel), Solution of initial value problems of Cauchy – Kovalevsky type in the space of generalized monogenic functions,  Adv. Appl. Clifford Alg., Vol. 20, 427 – 444, 2010.
  • A. O. Celebi (with U. Aksoy), Mixed boundary value problems for higher – order complex partial differential equations, Analysis, Vol. 30, 157 – 169, 2010.
  • A. O. Celebi (with U. Aksoy), A survey on the boundary value problems for complex partial differential equations, ADSA (Advances in Dynamical Systems and Applications), Vol. 5, Nr.2, 133 – 158, 2010.
  • E. Abadoğlu and E. Ortaçgil, Intrinsic characteristic classes of a local Lie group, Portugal. Math. (N.S.), Vol.67, 4, 2010, pp. 453-483.

2009

  • Ender Abadoğlu and Hasan Gümral, Bi-Hamiltonian structure in Frenet-Serret frame Physica D, 239 (2009), 526-530
  • Itır Moğultay, A symmetric error estimate for Galerkin approximations of time dependent Navier-Stokes equations in two dimensions (with Todd Dupont), Math. of Computation 78 (2009) 1919-1927
  • K. İlhan İkeda, Generalized Fesenko reciprocity map (with Erol Serbest), St. Petersbburg Math. J. Vol. 20, No 4, (2009), 593-624
  • K. İlhan İkeda, Fesenko Reciprocity map (with Erol Serbest), St. Petersbburg Math. J. Vol 20, No 3, (2009), 407-445
  • Mithat İdemen, A new method to compute the spreading resistance by Tikhonov regularization (with Ali Alkumru), Int. J. of Electronics and Comm. 63,  (2009), 562-568
  • Mustafa Polat, Global attractor for a modified Swift-Hohenberg equation Computers math. With Appl. 57 (2009), 62-66
  • Mustafa Polat, Okay Çelebi, Global attractors for Navier-Stokes-Voight equations in an unbounded domain (with Varga Kalantarov), Applicable Analysis Vol. 88, No 3, (2009), 381-392

  • Okay Çelebi, Existence of weak solutions of the g-KElvin-Voight equation (with Meryem Kaya), Math. And Computer Modelling, 49 (2009) 497-504
  • Mustafa Polat, Global attractors for a generalized 2D parabolic system in an unbounded domain, Applicable Analysis Vol. 88, No 1, (2009), 63-74
  • Mustafa Polat, Okay Çelebi, Global attractor for the 3D viscous Cahn-Hillard equations in an unbounded domain (with N. Çalışkan) Vol. 88, No 8, Applicable Analysis (2009), 1157-1171
  • Okay Çelebi, Neumann problem for generalized Poisson and bi – Poisson equations (with Umit Aksoy) Further Progress in Analysis,  Proceedings of the 6th International ISAAC Congress 2007, Ankara, World Scientific, (2009),  Paper 311 – 320
  • Okay Çelebi, Neumann problem for generalized n – Poisson equations (with Umit Aksoy) JMAA, Vol.357 (2009) 438 – 446,
  • Vladimir Tolstykh, Infinitely generated free nilpotent groups: completeness of the automorphism groups, Math. Proc. Camb. Phil. Soc., 147, (2009) 541--566

 

2008

 

  • Ender Abadoğlu, Klein geometries, parabolic geometries and differential equations of finite type (with E. Ortaçgil and F.  Öztürk),  Journal of Lie Theory, Volume 18, Number 1 (2008)  pp. 67-82
  • Mithat İdemen, Influence of motion on the edge-diffraction (with Ali Alkumru), Prog. in Electromagnetic Research B Vol6, (2008), 153-168
  • Okay Çelebi, Schwarz problem for higher – order complex elliptic partial differential equations (with Umit Aksoy), Integral Transforms and Special Functions Vol. 19, (2008) pp.413 – 428
  • Okay Çelebi, Structural stability for the double diffusive convective Brinkman equations (with D. Ugurlu and V. Kalantarov) , Appl. Anal. Vol. 87 (2008), pp. 933 – 942
  • Kamuran Saygılı, Topological massive Abelian gauge theory, Int. J. of Modern Phys. A Vol. 23, No. 13, (2008) 2015-2035
  • Mithat İdemen, Special theory of relativity and universal boundary conditions on unifromly moving surfaces, 12th Int. Con. On Math. Methods in Electromagnetic Theory (2008) Odesa-Ukraine

 

2007 and Before

  • Kamuran Saygılı, Topologically massive gauge theory: A Lorentzian solution, Int. J. of Modern Phys. A Vol. 22, No: 16&17, (2007), 2961-2976
  • Vladimir Tolstykh, Interpreting the arithmetic in Thomson's group F (with Valery Bardakov) J. Pure and Applied Algebra, 211 (2007) 633-637
  • Erdoğan S. Şuhubi, Explicit determination of isovector fields of equivalence groups for balance equations of arbitrary order-Part II, Int. J. of Engineering Science, Vol 43, (2005) 1-15
  • Erdoğan S. Şuhubi and Saadet Seher Özer, Flow of a second grade fluid through a cylindrical permeable tube, Applied Math and Comp. 179 (2006), 672-687
  • Erdoğan S. Şuhubi, Equivalence groups for balance equations of arbitrary order-Part I Int. J. of Engineering Science, 42 (2004) 1729-1751
  • Erdoğan S. Şuhubi, Equivalence transformations for first order balance equations (with Saadet Seher Özer) Int. J. of Engineering Science 42, (2004) 1305-1324

 

  • Erdoğan S. Şuhubi, Equivalence groups for first order balance equations and applications to electromagnetism (with Saadet Seher Özer) Theoretical and Math. Phys. 137(2) (2003), 1590-1597
  • Mithat İdemen, Relativistic scattering of a plane-wave by a uniformly moving half-plane (with Ali Alkumru), IEEE trans. on Antennas and propagation, Vol 54 No:11, (2006) 
  • Vladimir Tolstykh, On the palindromic and primitive widths of a free group (with Valery Bardakov and Vladimir Shpilrain), J. of Algebra 285 (2005), 574-585
  • Vladimir Tolstykh, The palindromic width of a free product of groups (with Valery Bardakov), J. Aust. Math. Soc. 81 (2006), 199-208
  • Vladimir Tolstykh, On the Bergman property for the automorphism groups of relatively free groups, J. London Math. Soc. (2) 73, (2006), 669-680
  • Vladimir Tolstykh, Infinite-dimensional linear groups have  finite width, Sibirsk. Mat. Zh., 47, (2006), 1160--1166
  • Vladimir Tolstykh, The automorphism groups of relatively free groups of infinite rank, Vestnik Novosibirskogo gosudarstvennogo uni. 6, (2006) 24-48
  • Vladimir Tolstykh, What does the automorphism group of a free abelian group $A$ know about A? Contemp. Math.  380, (2005), 283--296

 

 

Yeditepe University, Department of Mathematics, Inonu Mah. Kayisdagi Cad. 26 Agustos Yerlesimi  
34755 Kadikoy, Istanbul, Turkey
Phone: +90 (216) 578 06 71   |   Fax: +90 (216) 578 06 72